MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes (2093)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "symptoms of alcl, recall".
 
Event or Problem Description
Patient reported right side ¿having symptoms of alcl and found out about the recall the other day.¿ additionally reported, "a rash under their arm pit that comes and goes, has had swollen lymph nodes." patient has had an mri that didn't detect anything.The device remains implanted.
 
Event or Problem Description
The device has been explanted.
 
Additional Manufacturer Narrative
Device photo evaluation: visual analysis of the identified photos: red particles in the shell, crease fold, yellow biological tissue, and labeled as right side.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10279571
Report Number9617229-2020-11308
Device Sequence Number14104075
Product Code FTR
UDI-Device Identifier10888628008557
UDI-Public10888628008557
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Model NumberTRX-525
Device Catalogue NumberTRX-525
Device Lot Number2885038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;